EconPapers    
Economics at your fingertips  
 

On a limiting quasi-multinomial distribution

Nobuaki Hoshino
Additional contact information
Nobuaki Hoshino: Faculty of Economics, Kanazawa University

No CIRJE-F-361, CIRJE F-Series from CIRJE, Faculty of Economics, University of Tokyo

Abstract: A random clustering distribution is useful for modeling count data. The present article derives a new distribution of this type from the Lagrangian Poisson distribution, based on the result that any infinitely divisible distribution over nonnegative integers produces a random clustering distribution through conditioning and a limiting argument that is equivalent to the law of small numbers. The resulting distribution is shown to be tractable. Its application is also presented.

Pages: 16 pages
Date: 2005-08
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.cirje.e.u-tokyo.ac.jp/research/dp/2005/2005cf361.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tky:fseres:2005cf361

Access Statistics for this paper

More papers in CIRJE F-Series from CIRJE, Faculty of Economics, University of Tokyo Contact information at EDIRC.
Bibliographic data for series maintained by CIRJE administrative office ().

 
Page updated 2025-04-01
Handle: RePEc:tky:fseres:2005cf361